On perfectness concepts for bimatrix games

Research output: Contribution to journalArticleScientificpeer-review

209 Downloads (Pure)
Original languageEnglish
Pages (from-to)33-42
Number of pages10
JournalOR Spektrum
Volume14
Publication statusPublished - 1992

Cite this

@article{9652c2b4b09f4c05846a303142b0a14b,
title = "On perfectness concepts for bimatrix games",
author = "P.E.M. Borm",
note = "Pagination: 10",
year = "1992",
language = "English",
volume = "14",
pages = "33--42",
journal = "OR Spektrum",
issn = "0171-6468",
publisher = "Springer Verlag",

}

On perfectness concepts for bimatrix games. / Borm, P.E.M.

In: OR Spektrum, Vol. 14, 1992, p. 33-42.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On perfectness concepts for bimatrix games

AU - Borm, P.E.M.

N1 - Pagination: 10

PY - 1992

Y1 - 1992

M3 - Article

VL - 14

SP - 33

EP - 42

JO - OR Spektrum

JF - OR Spektrum

SN - 0171-6468

ER -